Lyrica Withdrawl

Were you looking for information about Lyrica Withdrawal? Lyrica withdrawl is a common misspelling of Lyrica withdrawal.
 
Stopping Lyrica® (pregabalin) too quickly can cause seizures to worsen. Other symptoms of Lyrica withdrawal can include insomnia, headaches, and diarrhea. In most cases, your healthcare provider will suggest that you slowly wean yourself off Lyrica (over at least one week).
 
Even if you are switching to another epilepsy medication, your healthcare provider may still recommend slowly stopping Lyrica. The exact way in which your healthcare provider suggests stopping Lyrica will be affected by several factors, including your Lyrica dosage and how long you have been taking Lyrica.
 
(Click Lyrica Withdrawal for more information on this topic, including more detail on the steps your healthcare provider may take to help limit withdrawal symptoms.)
Type 2 Diabetes: Fact or Fiction
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.